# SDR NSVA2011047

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 38,736 hours, 45,228 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93341
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 30,270 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 40-50 MN FROM LFT CREW RECEIVED A HYDRAULIC PUMP FAIL WARNING.  CREW DECLARED EMERGENCY.  LFT HAD WINDS FROM THE SOUTH, LOW CIGS/VIS AND ONLY A VOR APPROACH TO A SHORT RUNWAY AVAILABLE.  CAPT DID NOT FEEL COMFORTABLE WITH THIS, SO DIVERTED TO LCH.  CAPT USED ALTERNATE GEAR/FLAP EXTENSION WHICH WORKED WITHOUT PROBLEM.  LANDED SAFELY IN LCH AND WAS TOWED TO THE GATE.  REMOVED AND REPLACED LEFT HYDRAULIC PUMP.
